Open Access
2011 S-Asymptotically $\omega$-Periodic Functions and Applications to Evolution Equations
J. Blot, P. Cieutat, G. M. N'Guérékata
Afr. Diaspora J. Math. (N.S.) 12(2): 113-121 (2011).


In this paper, we first study further properties of S-asymptotically $\omega$-periodic functions taking values in Banach spaces including a theorem of composition. Then we apply the results obtained to study the existence and uniqueness of S-asymptotically $\omega$-periodic mild solutions to a nonautonomous semilinear differential equation.


Download Citation

J. Blot. P. Cieutat. G. M. N'Guérékata. "S-Asymptotically $\omega$-Periodic Functions and Applications to Evolution Equations." Afr. Diaspora J. Math. (N.S.) 12 (2) 113 - 121, 2011.


Published: 2011
First available in Project Euclid: 13 October 2011

zbMATH: 1248.34093
MathSciNet: MR2847308

Primary: 26A33
Secondary: 34A12 , 34K05 , 49J20 , 49K20

Keywords: periodic evolutionary process , S-asymptotically $\omega$-periodic functions

Rights: Copyright © 2011 Mathematical Research Publishers

Vol.12 • No. 2 • 2011
Back to Top